# SDR DALA2023012600643

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Condition: Non Issue
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK -Y1292 AT LEVEL FR66 AT AFT GALLEY AREA.  FOUND WITHIN LIMITS AS PER A319 SRM53-41-15.
